# SDR DALA2018040502295

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT RBL 7.55 BETWEEN BS 640 AND 660 CORRODED.   REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED AND REPLACED IAW SRM AND DWG.
